1 doctor weighed in:

I have been on levofloxacin 500mg for about 2 weeks when i get up my legs hurt so bad that i can hardly walk then it stops ?

1 doctor weighed in
Dr. Brian Chimenti
Sports Medicine

In brief: Levofloxacin

Levofloxacin may cause swelling or tearing of a tendon (the tissue that connects bones to muscles), especially in the achilles' tendon of the heel.
Call your doctor if you have sudden pain, swelling, tenderness, stiffness, or movement problems in any of your joints. Rest the joint until you receive further instructions from your doctor.

In brief: Levofloxacin

Levofloxacin may cause swelling or tearing of a tendon (the tissue that connects bones to muscles), especially in the achilles' tendon of the heel.
Call your doctor if you have sudden pain, swelling, tenderness, stiffness, or movement problems in any of your joints. Rest the joint until you receive further instructions from your doctor.
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available